# SDR RRXA002891

- Difficulty date: August 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DOUGLAS
- Condition: Corroded
- Location: Y=1140-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND SCREWS BROKEN OFF IN TRACK FLANGE AT STA Y=1140-1460 AND X=-46, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PARTAND INSTALLED IAW DC-8 SRM 51-3-0 AND TMS 60-6549 FROM STC SA 180250 AND DWG#86302. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
